# SDR USAA2014050600024

- Difficulty date: May 4, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 64,411 hours, 24,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N83261
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON CABIN LT CREASE BEAM INNER CHORD BETWEEN BS 1290 TO BS 1370, LBL 62.  REPLACED CREASE BEAM BETWEEN BS 1290 TO BS 1370, LBL 62 IAW SRM 51-40-02.
